MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VMAX ENCORE 22; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL INC. VMAX ENCORE 22; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Model Number VMAX ENCORE 22
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: pc-(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It is reported to vyaire medical that the vmax encore 22 experienced a burning smell from the dell computer.The customer confirmed that there was no patient involvement associated with the reported event.

Brand Name
VMAX ENCORE 22
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL INC.
22745 savi ranch pkwy
yorba linda IL 92887
MDR Report Key12455143
Report Number2021710-2021-14501
Device Sequence Number4067101
Product Code BTY
UDI-Device Identifier10190752164260
UDI-Public(01)10190752164260(11)20181026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K942211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVMAX ENCORE 22
Device Catalogue Number777404-101
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1